# SDR RRXA001899

- Difficulty date: April 11, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Door
- Part number: 565221140
- Condition: Delaminated
- Location: Lt Dump Chute
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE LT FUEL DUMP CHUTE DOOR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW DOOR IAW DC-8 SRM 51-1-3 AND 28-30-4.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
